# SDR UALA2011101405578

- Difficulty date: October 14, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 44,399 hours, 17,697 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT BANKS TO LEFT, FLIGHT DIVERTED.  INSPECTED, NO DEFECTS NOTED.
